# SDR FDEA201909272362

- Difficulty date: September 27, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 80,347 hours, 40,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FLOORBEAM STA. 580 LBL 45.5 CRACK AT AFT INNER RADIUS COMPLIED WITH FEDEX EA # F - 5310-T0349768 P1 ,  TITLE: STUB FLOOR BEAM STA. 580 LBL   45.5 CRACK AT AFT INNER RADIUS.
